Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 18 found articles
 
 
  Controlled open economies: A neoclassical approach to structuralism
 
 
Title: Controlled open economies: A neoclassical approach to structuralism
Author: Corden, W.Max
Appeared in: Journal of development economics
Paging: Volume 41 (1993) nr. 1 pages 3 p.
Year: 1993
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 18 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands